• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16087
School of Mathematics
  Title:   Collapsing the cardinals of Hod
  Author(s):  Mohammad Golshani (Joint with J. Cummings and Sy. D. Friedman)
  Status:   Published
  Journal: J. Math. Log.
  Vol.:  15
  Year:  2015
  Pages:   DOI: 10.1142/S0219061315500075
  Supported by:  IPM
  Abstract:
Assuming that GCH holds and κ is κ+3-supercompact, we construct a generic extension W of V in which κ remains strongly inaccessible and (α+)HOD < α+ for every infinite cardinal α < κ. In particular the rank-initial segment Wκ is a model of ZFC in which (α+)HOD < α+ for every infinite cardinal α.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right